Another Type of Weakly Closed sets on Semi – Regular

AUTHOR AND
AFFILIATION

A. THIRIPURAM (thiripuram82@gmail.com)
Department of Mathematics, Jeppiaar Engineering College Chennai (India)

KEYWORDS:

Semi-closed set, uf061-closed sets, w-closed, topological space, 2010 Mathematics Classification: 54A05, 54A10

Issue Date:

September, 2017

Pages:

373-377

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.29 – No.9

PDF

Click Here Download PDF

DOI:

http://dx.doi.org/10.22147/jusps-A/290903

ABSTRACT:

In this paper we introduce and study the new class of closed sets called semi--regular weakly closed (briefly srw-closed) set in the topological spaces. This new class of set lies between the class of -closed sets and the class of generalised semi closed sets. We study the fundamental properties of this class of sets.

Copy the following to cite this Article:

A. Thiripuram, “Another Type of Weakly Closed sets on Semi – Regular”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 9, Page Number 373-377, 2017


Copy the following to cite this URL:

A. Thiripuram, “Another Type of Weakly Closed sets on Semi – Regular”, Journal of Ultra Scientist of Physical Sciences, Volume 29, Issue 9, Page Number 373-377, 2017

Available from: http://www.ultrascientist.org/paper/845/another-type-of-weakly-closed-sets-on-semi-regular


In this paper we introduce and study the new class of closed sets called semi--regular weakly closed (briefly srw-closed) set in the topological spaces. This new class of set lies between the class of -closed sets and the class of generalised semi closed sets. We study the fundamental properties of this class of sets.